MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD VIAL ACCESS DEVICE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD VIAL ACCESS DEVICE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2205E
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.4.Medical device lot #: 21065000 was reported, however, this is not a lot # manufactured for the reported catalog #.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd vial access device the needle was damaged.There was no report of patient impact.The following information was provided by the initial reporter: sales reported that: the company's purchasing feedback is not unpacked found puncture head bent needle.Samples can not return, there are photos.No need to claim, need a complaint response letter.
 
Event or Problem Description
It was reported while using bd vial access device the needle was damaged.There was no report of patient impact.The following information was provided by the initial reporter: sales reported that: the company's purchasing feedback is not unpacked found puncture head bent needle samples can not return, there are photos no need to claim, need a complaint response letter.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 27-jul-2023.H6: investigation summary one 2205e china sample from lot 21065000 was received in sealed packaging for investigation.The feedback provided by the customer suggests the spike of the vial access device (vad) was bent.As part of the feedback the customer provided a photograph of the affected sample; analysis of the photograph as well as a review of the returned sample confirmed the customer's experience, with the spike of the vad identified to be damaged and bent.The details of this feedback were forwarded to the manufacturing site for investigation.A definitive root cause for the customer's experience could not be determined, however they confirmed that such damage may have occurred during the automatic assembly process of the vad.A review of the production records for lot 21065000 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.

Brand Name
BD VIAL ACCESS DEVICE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17452679
Report Number9616066-2023-01637
Device Sequence Number20655201
Product Code FPA
UDI-Device Identifier07613203011778
UDI-Public(01)07613203011778
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K970485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2205E
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2023
Supplement Date Received by Manufacturer09/11/2023
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown